Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
ON THE RESOLUTION OF CERTAIN GRADED ALGEBRAS
Autore:
CAVALIERE MP; ROSSI ME; VALLA G;
Indirizzi:
UNIV GENOA,DIPARTIMENTO MATEMAT,VIA L B ALBERTI 4 I-16132 GENOA ITALY
Titolo Testata:
Transactions of the American Mathematical Society
fascicolo: 1, volume: 337, anno: 1993,
pagine: 389 - 409
SICI:
0002-9947(1993)337:1<389:OTROCG>2.0.ZU;2-6
Fonte:
ISI
Lingua:
ENG
Soggetto:
PERFECT HOMOGENEOUS IDEALS; COHEN-MACAULAY TYPE; GENERIC POSITION; BETTI NUMBERS; POINTS;
Tipo documento:
Article
Natura:
Periodico
Citazioni:
19
Recensione:
Indirizzi per estratti:
Citazione:
M.P. Cavaliere et al., "ON THE RESOLUTION OF CERTAIN GRADED ALGEBRAS", Transactions of the American Mathematical Society, 337(1), 1993, pp. 389-409

Abstract

Let A = R/I be a graded algebra over the polynomial ring R = k[X0, ... , X(n)]. Some properties of the numerical invariants in a minimal free resolution of A are discussed in the case A is a ''Short Graded Algebra''. When A is the homogeneous coordinate ring of a set of points in generic position in the projective space, several result are obtained on the line traced by some conjectures proposed by Green and Lazarsfeld in [GL] and Lorenzini in [L1]

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 19/09/20 alle ore 15:29:25